# SDR SWAA2016020348643

- Difficulty date: December 16, 2015
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 61,277 hours, 48,748 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517853
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESS BULKHEAD VERTICAL BEAM WEB CRACKED AT BS 178, RBL 5.7.  REPAIRED WEB IAW EA.
